# SDR VNAA2024010611101

- Difficulty date: December 31, 2023
- Submitted: January 6, 2024
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10119
- Aircraft time: 45,120 hours, 34,734 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AND STARTING THE APU, VERY STRONG FUEL SMELL IN COCKPIT AND PAX CABIN / REMOVED AND REPLACED APU IAW CRJ 700 AMM 49-10-00-000/400-801-A02-PSA. OPS CHECK GOOD AT THIS TIME. LEAK CHECK GOOD AT THIS TIME, NO FUEL SMELL PRESENT IN AIRCRAFT AT THIS TIME. NO CURRENT DEFECTS AT THIS TIME.
